MAUDE Adverse Event Report: UNKNOWN DRIVE; ROLLATOR

UNKNOWN DRIVE; ROLLATOR
Model Number R726BL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) is the initial importer of the device which is a rollator.The device is not available for inspection.No images requested have been received.We are filing this report in an over abundance of caution.End-user was reaching out to grab the device when it collapsed on her.She fell bruising her elbow, leg, and ear.She received a bump on her head.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
UNKNOWN
MDR Report Key10082626
Report Number2438477-2020-00029
Device Sequence Number2861729
Product Code ITJ
UDI-Device Identifier00822383233208
UDI-Public822383233208
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2020
Report Date (Section F) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR726BL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/14/2020
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age86 YR
Patient Weight45
Date Report Sent to FDA05/22/2020